Scholion.ai

Communications to the Editor—A Correction for “Optimal Policy for a Multiproduct Dynamic, Nonstationary Inventory Problem”

Management Science · 1970 · Volume 16 · Issue 7

DOI: 10.1287/mnsc.16.7.518

Abstract

I am indebted to Lowell Bruce Anderson of Nothwestern University for pointing out to me that Theorems 6.1 and 6.2 in my paper “Optimal Policy for a Multiproduct Dynamic, Nonstationary Inventory Problem,” ( Management Science , Vol. 12, No. 3 (November 1965), pp. 206–222) are false as stated. The theorems become true if we replace the weak hypothesis (6.1) with the stronger hypothesis (6.3).

Enable JavaScript for citation tools and additional paper interactions.